# SDR 03FDEA00074

- Difficulty date: January 25, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,251 hours, 49,279 cycles
- Engine: Pwa JT8D1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  NO NOSE GEAR DOWN INDICATION. (GREEN LIGHTS).  REPLACED BOTH BULBS NO EFFECT.  CYCLED GEAR, TESTED BULBS, DID NOT WORK, REPLACED BOTH BULBS,  AGAIN A VERY WEAK LIGHT, GOOD INDICATION, WENT TO BRIGHT, WORKED.  BACK TO DIM AND WAS INTERMITTENT,  LANDING NORMAL IN ALL RESPECTS.  REMOVED AND REPLACE THE NOSE GEAR POSITION SWITCH IAW MM 32-61-021-4.  CLEANED CONNECTOR PLUG.  OPS CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
